RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 070, 34 страниц (Mi sigma415)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

On Brane Solutions Related to Non-Singular Kac–Moody Algebras

Vladimir D. Ivashchukab, Vitaly N. Melnikovab

a Institute of Gravitation and Cosmology, Peoples’ Friendship University of Russia, 6 Miklukho-Maklaya Str., Moscow 117198, Russia
b Center for Gravitation and Fundamental Metrology, VNIIMS, 46 Ozyornaya Str., Moscow 119361, Russia

Аннотация: A multidimensional gravitational model containing scalar fields and antisymmetric forms is considered. The manifold is chosen in the form $M=M_0\times M_1\times\cdots\times M_n$, where $M_i$ are Einstein spaces ($i\geq1$). The sigma-model approach and exact solutions with intersecting composite branes (e.g. solutions with harmonic functions, $S$-brane and black brane ones) with intersection rules related to non-singular Kac–Moody (KM) algebras (e.g. hyperbolic ones) are reviewed. Some examples of solutions, e.g. corresponding to hyperbolic KM algebras: $H_2(q,q)$, $AE_3$, $HA_2^{(1)}$, $E_{10}$ and Lorentzian KM algebra $P_{10}$ are presented.

Ключевые слова: Kac–Moody algebras; $S$-branes; black branes; sigma-model; Toda chains

DOI: https://doi.org/10.3842/SIGMA.2009.070

Полный текст: PDF файл (507 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2009/070/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0810.0196
Тип публикации: Статья
MSC: 17B67; 17B81; 83E15; 83E50; 83F05; 81T30
Поступила: 1 октября 2008 г.; в окончательном варианте 15 июня 2009 г.; опубликована 7 июля 2009 г.
Язык публикации: английский

Образец цитирования: Vladimir D. Ivashchuk, Vitaly N. Melnikov, “On Brane Solutions Related to Non-Singular Kac–Moody Algebras”, SIGMA, 5 (2009), 070, 34 pp.

Цитирование в формате AMSBIB
\RBibitem{IvaMel09}
\by Vladimir D.~Ivashchuk, Vitaly N.~Melnikov
\paper On Brane Solutions Related to Non-Singular Kac--Moody Algebras
\jour SIGMA
\yr 2009
\vol 5
\papernumber 070
\totalpages 34
\mathnet{http://mi.mathnet.ru/sigma415}
\crossref{https://doi.org/10.3842/SIGMA.2009.070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2529177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271092200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896061105}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma415
  • http://mi.mathnet.ru/rus/sigma/v5/p70

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ivashchuk V.D., Melnikov V.N., “Black Brane Solutions Related to Non-Singular Kac-Moody Algebras”, Gravitation & Cosmology, 17:1 (2011), 7–17  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Ivashchuk V.D., “More M-Branes on Product of Ricci-Flat Manifolds”, Int. J. Geom. Methods Mod. Phys., 9:8 (2012), 1250067  crossref  mathscinet  zmath  isi  elib  scopus
    3. Vitaly Melnikov, “Multidimensional Cosmology and Fundamental Metrology”, Proceedings of GRACOS-2014, 2014, 6–24
    4. Melnikov V.N., “Centenary of Einstein?s general relativity. Its present extensions”, Gravit. Cosmol., 22:2 (2016), 80–96  crossref  mathscinet  zmath  isi  scopus
    5. Ivashchuk V.D., “On Brane Solutions With Intersection Rules Related to Lie Algebras”, Symmetry-Basel, 9:8 (2017), 155  crossref  mathscinet  isi  scopus
    6. Ivashchuk V.D., “On Flux Integrals For Generalized Melvin Solution Related to Simple Finite-Dimensional Lie Algebra”, Eur. Phys. J. C, 77:10 (2017), 653  crossref  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:156
    Полный текст:26
    Литература:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019